# SDR J7SA602572010212

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N256FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60257
- Aircraft time: 6,358 hours, 4,391 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229434026
- Part serial: J15X
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT'S MULTI FUNCTION DISPLAY FAILED IN FLIGHT AND PRODUCED A BURNING ODOR IN THE COCKPIT.  NO DIVERSION, FLIGHT COMPLETED NORMALLY.  MX REPLACED THE MFD WITH NO FURTHER DEFECTS NOTED.
